MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR
Model Number HS-3045
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Related to (b)(4).The hospital reported that during a coronary artery bypass procedure, hst iii seal (4.5mm) were loaded appropriately but were not hemostatic at all and bled much more than usual.The seal was removed and another loaded hs was inserted.The same scenario occurred and the second hs was removed.A third was inserted, again with the same outcome and a fourth was inserted.The surgeon removed the fourth since there was still the excessive bleeding and placed a side-biting clamp on the aorta to complete the single anastomosis.Anastomosis was completed without further incident.No patient injury.
 
Additional Manufacturer Narrative
(b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, hst iii seal (4.5mm) were loaded appropriately but were not hemostatic at all and bled much more than usual.The seal was removed and another loaded hs was inserted.The same scenario occurred and the second hs was removed.A third was inserted, again with the same outcome and a fourth was inserted.The surgeon removed the fourth since there was still the excessive bleeding and placed a side-biting clamp on the aorta to complete the single anastomosis.The surgeon depressed the white plunger and he did deploy each hs seal into the aorta.The seal did unfurl (unfold).There was a procedural delay since multiple heartstrings needed to be prepared and deployed.Anastomosis was completed without further incident.No patient injury.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: b4, b5, g3, g6, h2, h6, h11.Corrected section: b1, b2, d4 lot # and udi, h1 - type of reportable event to "serious injury".
 
Additional Manufacturer Narrative
Tw#(b)(4).Updated fields: b4, g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11.The device was not returned to maquet cardiac surgery for investigation; therefore, no evaluation could be performed.It is not possible to confirm the reported complaint.The lot # 3000428264 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported event.

Brand Name
HST III SEAL (4.5MM), 5-PACK
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21778525
Report Number2242352-2025-0000395
Device Sequence Number8000657
Product Code DXC
UDI-Device Identifier00607567700307
UDI-Public(01)00607567700307(10)3000428264(17)251016
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/16/2025
Device Model NumberHS-3045
Device Catalogue NumberHS-3045
Device Lot Number3000428264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/08/2025
05/08/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/01/2025
05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO CONCOMITANT PRODUCTS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown